Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



On a conjecture of Beltrametti and Sommese

Author: Andreas Höring
Journal: J. Algebraic Geom. 21 (2012), 721-751
Published electronically: December 20, 2011
MathSciNet review: 2957694
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $X$ be a projective manifold of dimension $n$. Beltrametti and Sommese conjectured that if $A$ is an ample divisor such that $K_X+ (n-1)A$ is nef, then $K_X+(n-1)A$ has non-zero global sections. We prove a weak version of this conjecture in arbitrary dimension. In dimension three, we prove the stronger non-vanishing conjecture of Ambro, Ionescu and Kawamata and give an application to Seshadri constants.

References [Enhancements On Off] (What's this?)


Additional Information

Andreas Höring
Affiliation: Université Pierre et Marie Curie, Institut de Mathématiques de Jussieu, Equipe de Topologie et Géométrie Algébrique, 175, rue du Chevaleret, 75013 Paris, France

Received by editor(s): January 20, 2010
Received by editor(s) in revised form: May 29, 2010
Published electronically: December 20, 2011